# SDR MASA200601718

- Difficulty date: June 28, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 21,549 hours, 16,320 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 6796 PHX - FLIGHT CONTROLS HEAVY IN FLIGHT.  MX PERFORMED A ELEVATOR FORCE CHECK AND IT WAS WITHIN LIMITS.
